Delta Shock Waves in Conservation Laws with Impulsive Moving Source: Some Results Obtained by Multiplying Distributions

AuthID
P-00Q-AWE
1
Author(s)
Tipo de Documento
Article
Year published
2019
Published in
Journal of Nonlinear Mathematical Physics
Volume 26, Número 2, Páginas 214-227 (14)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85062789080
Wos: WOS:000476885800004
Source Identifiers
ISSN: 1402-9251
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.